# SDR SWAA2016121310434

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 48,919 hours, 27,463 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 216A50011
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  PASSING FL 350 CABIN LOST PRESSURIZATION.  R&R SWITCH S128 PER MM.
